Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/13184
Title: Exactly solvable phase oscillator models with syncrhonization dynamics
Author: Bonilla, L. L. (Luis López), 1956-
Pérez-Vicente, Conrado, 1962-
Ritort Farran, Fèlix
Soler, J.
Keywords: Física estadística
Termodinàmica
Models matemàtics
Statistical physics
Thermodynamics
Mathematical models
Issue Date: 1998
Publisher: American Physical Society
Abstract: Populations of phase oscillators interacting globally through a general coupling function f(x) have been considered. We analyze the conditions required to ensure the existence of a Lyapunov functional giving close expressions for it in terms of a generating function. We have also proposed a family of exactly solvable models with singular couplings showing that it is possible to map the synchronization phenomenon into other physical problems. In particular, the stationary solutions of the least singular coupling considered, f(x) = sgn(x), have been found analytically in terms of elliptic functions. This last case is one of the few nontrivial models for synchronization dynamics which can be analytically solved.
Note: Reproducció digital del document proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevLett.81.3643
It is part of: Physical Review Letters, 1998, vol. 81, núm. 17, p. 3643-3646
URI: http://hdl.handle.net/2445/13184
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
143490.pdf152.41 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.